# SDR VNAA0611019

- Difficulty date: November 13, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 5,672 hours, 5,728 cycles
- Engine: Ge CF343B1
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A FLAPS FAIL CAS MESSAGE AFTER TAKEOFF.  CREW DIVERTED AND LANDED IN ILM WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS.  NO DEFECTS NOTED AND OPS CHECKED GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
